# SDR UIEA2022030500192

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,394 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY MAIN ENTRY DOOR FELL OFF.( RESECURED EXIT SIGN BY MAIN ENTRY DOOR IAW AMM 33-51-01. COVER WAS FOUND IN GOOD CONDITION. OPS CK GOOD. )
